Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes explosive diarrhea

Premium Questions

Dr.  Chobufo Ditah MD

is there a poison which czuses extreme gas which smells of sulfur then,explodes into diahhrea? is there an antidote, it ws Mexican food. View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Saddiq Ulabidin MD

. What should we do? Or not do. I took loperamide hydrochloride 2 yesterday and 1 today. I'm drinking ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr.  Klerida Shehu MD

over 2 yrs ago and I have suffered daily bouts of explosive diarrhea and extreme flatulence every day since then. What is wrong and how can I fix it? ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Haleema MD

last Thursday I started having diarrhea (sort of explosive and uncontrollable). Took mylanta and Imodium to see if it would calm down. Also pressure and gas. I am concerned about my electrolytes and I ... View answer

Answered by : Dr. Haleema ( General & Family Physician)
Dr. Ramesh Kumar MD

. I forgot to tell you that I go from having diarrhea to being constipated with blockage. Right now I am not having blockage as often;mostly on and off diarrhea. ... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)

Public Forum Discussions

Dr. T Chandrakant MD

loose, sometimes explosive poo every morning, regular as clockwork. I have had endoscopy last year and this revealed nothing. I have a good balanced fish and vegetarian diet, tend to eat late at night (snack attacks of... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Purva Patel MD

that resulted in blunt force trauma to the abdomen. From what I have been told it done severe internal damage ... cannot handle sugars , carbohydrates, pastas potatoes, milk, some fruit , bowel issues with... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr.  Albana Sejdini MD

of bacteria, parasites or any abnormalities. I don t understand what causes this. Do you have any advice? ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.  Klerida Shehu MD

For the past two days I have noticed that my stool is covered in a green mossy substance. Then started having explosive diarrhea. I have alway had complications with my bowels. Last colonoscopy was neg ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Michelle Gibson James MD

I have been constipated for years. Suddenly I had diarrhea for 2 weeks and now have 1-3 bowel movements a day. Very lose and explosive at times. I had stool sample tested and they turned out fine. Other ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr. Pavan Kumar Gupta MD

Hello, METFORMIN results in side effects like nausea,vomiting diarrhoea etc. Keep taking it as gradually diarrhoea would settle. Dont let yourself dehydrate.Keep taking fluids. Thanks

Dr. Praveen G MD

Hello, Welcome to HCM, Your child may be having watery diarrhea, I would suggest you 1.ORS Solution 2.Oral Zinc suspension 3.Oral Anntibiotic Syrup (Syrup BActoclav 375 mg) Thank you.

Dr.    Mohammed Taher Ali MD

Hi! You might be having Acute gastroenteritis which could be due to ? food poisoning. Kindly consult a doctor or visit ER for immediate care and management.